Alert archive / Texas / High Wind Warnings in 2024

High Wind Warning 2, NWS Fort Worth, TX

May 26, 202410 counties in Texas

NWS Fort Worth, TX issued this high wind warning at May 26, 2024, 5:49 AM CDT for 10 counties in Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 26, 2024, 5:49 AM CDT (10:49 UTC)
Expired
May 26, 2024, 7:54 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Dallas County, TX, Delta County, TX, Fannin County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX, Rockwall County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:02 AM CDTNON-TSTM WND DMG16 Nne Dodd City, TXMultiple large trees blown down mostly north of FM 273 from Duplex to Telephone to Monkstown.
May 26, 6:35 AM CDTNON-TSTM WND DMG1 Nnw Commerce, TXSporadic downed trees across Commerce. Image of one tree around 2-3 feet in diameter blown over onto a fence. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4676 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
8.6
Supercell composite
28.4

Open this sounding in Storm Lab

The text

As transmitted.

793 
WWUS74 KFWD 261049
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
549 AM CDT Sun May 26 2024

TXZ094-104-105-119-120-261200-
/O.NEW.KFWD.HW.W.0002.240526T1049Z-240526T1200Z/
Fannin-Collin-Hunt-Dallas-Rockwall-
Including the cities of Greenville, Commerce, Bonham, Frisco,
Plano, Dallas, Rockwall, Heath, Allen, and McKinney
549 AM CDT Sun May 26 2024

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Collin, Dallas, Fannin, Hunt, and Rockwall Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ135-145-146-261900-
/O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/
Henderson-Hill-Navarro-
Including the cities of Corsicana, Hillsboro, Gun Barrel City,
and Athens
549 AM CDT Sun May 26 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY...

* WHAT...Heat index values up to 107.

* WHERE...Hill, Navarro, and Henderson Counties.

* WHEN...Until 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for those 
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.Young children and 
pets should never be left unattended in vehicles under any 
circumstances. Do not leave young children and pets in unattended 
vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke. To reduce risk during outdoor work, the Occupational 
Safety and Health Administration recommends scheduling frequent rest 
breaks in shaded or air conditioned environments. Anyone overcome by 
heat should be moved to a cool and shaded location. Heat stroke is 
an emergency! Call 9 1 1.

&&

$$

TXZ147-148-158>162-174-175-261900-
/O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/
Freestone-Anderson-Bell-McLennan-Falls-Limestone-Leon-Milam-
Robertson-
Including the cities of Rockdale, Normangee, Wortham, Palestine,
Teague, Centerville, Fairfield, Buffalo, Killeen, Cameron, Waco,
Hearne, Marlin, Fort Cavazos, Jewett, Oakwood, Calvert, Franklin,
Temple, Groesbeck, and Mexia
549 AM CDT Sun May 26 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY...

* WHAT...Heat index values of 105-109 expected.

* WHERE...Bell, Falls, Freestone, Limestone, McLennan, Anderson, 
  Leon, Milam, and Robertson Counties.

* WHEN...Until 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for those 
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.Young children and 
pets should never be left unattended in vehicles under any 
circumstances. Do not leave young children and pets in unattended 
vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke. To reduce risk during outdoor work, the Occupational 
Safety and Health Administration recommends scheduling frequent rest 
breaks in shaded or air conditioned environments. Anyone overcome by 
heat should be moved to a cool and shaded location. Heat stroke is 
an emergency! Call 9 1 1.

&&

$$

Langfeld
2 follow-up statements
690 
WWUS74 KFWD 261146
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
646 AM CDT Sun May 26 2024

TXZ094-104-119-261300-
/O.EXP.KFWD.HW.W.0002.000000T0000Z-240526T1200Z/
Fannin-Collin-Dallas-
Including the cities of Bonham, Frisco, Plano, Dallas, Allen, and
McKinney
646 AM CDT Sun May 26 2024

...HIGH WIND WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING...

The threat for damaging winds has ended, but wind gusts of 40 mph 
will remain possible for the next several hours.

$$

TXZ106-107-121>123-261400-
/O.EXB.KFWD.HW.W.0002.000000T0000Z-240526T1400Z/
Delta-Hopkins-Kaufman-Van Zandt-Rains-
Including the cities of Canton, Emory, Kaufman, Terrell, Wills
Point, Sulphur Springs, East Tawakoni, Edgewood, Grand Saline,
Van, Cooper, Point, and Forney
646 AM CDT Sun May 26 2024

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...South winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Kaufman, Delta, Hopkins, Rains, and Van Zandt Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ105-120-261400-
/O.EXT.KFWD.HW.W.0002.000000T0000Z-240526T1400Z/
Hunt-Rockwall-
Including the cities of Heath, Rockwall, Greenville, and Commerce
646 AM CDT Sun May 26 2024

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...South winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Hunt and Rockwall Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ135-145>148-158>162-174-175-262000-
/O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/
Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Rockdale, Normangee, Wortham, Hillsboro,
Palestine, Teague, Centerville, Fairfield, Buffalo, Killeen,
Athens, Cameron, Gun Barrel City, Waco, Hearne, Marlin, Fort
Cavazos, Jewett, Oakwood, Calvert, Franklin, Temple, Groesbeck,
Corsicana, and Mexia
646 AM CDT Sun May 26 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY...

* WHAT...Heat index values up to 108.

* WHERE...Portions of north central, northeast, and south central 
  Texas.

* WHEN...Until 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for those 
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.Young children and 
pets should never be left unattended in vehicles under any 
circumstances. Do not leave young children and pets in unattended 
vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke. To reduce risk during outdoor work, the Occupational 
Safety and Health Administration recommends scheduling frequent rest 
breaks in shaded or air conditioned environments. Anyone overcome by 
heat should be moved to a cool and shaded location. Heat stroke is 
an emergency! Call 9 1 1.

&&

$$

Langfeld
789 
WWUS74 KFWD 261254
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
754 AM CDT Sun May 26 2024

TXZ105>107-120>123-261400-
/O.CAN.KFWD.HW.W.0002.000000T0000Z-240526T1400Z/
Hunt-Delta-Hopkins-Rockwall-Kaufman-Van Zandt-Rains-
Including the cities of Terrell, Rockwall, Kaufman, Point, East
Tawakoni, Greenville, Forney, Canton, Grand Saline, Commerce,
Cooper, Wills Point, Van, Edgewood, Emory, Heath, and Sulphur
Springs
754 AM CDT Sun May 26 2024

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

TXZ135-145>148-158>162-174-175-262100-
/O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/
Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Centerville, Gun Barrel City, Marlin,
Groesbeck, Jewett, Cameron, Normangee, Wortham, Teague, Killeen,
Buffalo, Calvert, Mexia, Fort Cavazos, Athens, Franklin,
Fairfield, Hillsboro, Waco, Palestine, Corsicana, Rockdale,
Oakwood, Hearne, and Temple
754 AM CDT Sun May 26 2024

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY...

* WHAT...Heat index values 105 to 108.

* WHERE...Portions of north central, northeast, and south central 
  Texas.

* WHEN...Until 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for those 
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.Young children and 
pets should never be left unattended in vehicles under any 
circumstances. Do not leave young children and pets in unattended 
vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke. To reduce risk during outdoor work, the Occupational 
Safety and Health Administration recommends scheduling frequent rest 
breaks in shaded or air conditioned environments. Anyone overcome by 
heat should be moved to a cool and shaded location. Heat stroke is 
an emergency! Call 9 1 1.

&&

$$

25

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at May 26, 5:36 AM CDT, 13 minutes earlier.

Area forecast discussion, May 26, 5:36 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
536 AM CDT Sun May 26 2024

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:

Current forecast on track, as fast-moving scattered showers and
isolated thunderstorms have produced environmental southerly wind
gusts from precipitation rapidly evaporating within a very
unstable airmass across the DFW Metro and surrounding areas.
This should only last 1-2 hours (at most), then settle back down
as convective activity transitions very fast to the east at around
50 mph.

Otherwise, will maintain the Heat Advisory through early Monday
evening for eastern Central Texas.

05/Marty

Previous Discussion:
/The Remainder Of The Holiday Weekend/

After a busy evening with a long track supercell over our far
northern counties, we now await more storms now forming in an area
of high instability(particularly aloft) and strong westerly
shear across West-Central Texas associated with the next shortwave
disturbance aloft. These storms will be able to produce large
hail and some gusty winds as we move into the predawn hours and
sunrise across primarily western Central Texas. This activity
could move as far north as the DFW Metroplex by dawn if the NAM12
is accurate, which right now it's handling the current storms
better than the rest. These storms will weaken and dissipate by
mid morning as subsidence behind the wave and the loss of strong
low level southerly flow just above the surface wanes. Otherwise,
a hot day with well above normal temperatures are expected as low
level winds from the surface through 925mb veer southwesterly but
remain breezy through afternoon with strong downslope for much of
the area. Drier air intruding into areas west of I-35 will push
highs into the upper 90s which will push record highs for the
date. Further east into the more humid airmass, highs will still
reach the lower-mid 90s. Heat indices across much of eastern
Central Texas from I-35 to the Trinity River Valley will see heat
index values reach to between 105-110 degrees both this afternoon
and Monday afternoon as well. I added Hill, Navarro, and Henderson
counties on the north side of the previous advisory, as highs
remain in the lower-mid 90s with tropical-like humidity
continuing.

Brief shortwave ridging should take hold tonight into Monday
keeping the area precipitation/storm-free with patchy fog across
our East Texas areas early in the morning. Lows tonight will range
from the mid 60s west through north of DFW in the "storm outflow-
washed" airmass, with unaffected areas further to the southeast
only falling into the lower-mid 70s. Winds will be quite breezy
again this evening before a brief backdoor front helped by storm
outflow to the E-NE of the area helping to knock winds down and
from the NE at 5-10 mph across North Texas and S at 5 to 10 mph
across Central Texas.

05/Marty

&&

.LONG TERM... /Issued 239 AM CDT Sun May 26 2024/
Update:
The long-term discussion below remains on track. Expect low end
rain chances to return across portions of Central Texas by Monday
evening with more widespread daily chances for rain by the middle
of next week. Severe weather and heavy rainfall will be possible
at times, so make sure to keep updated with the forecast over the
next several days.

Langfeld

Previous Discussion:
/Memorial Day and Beyond/

By 00Z Monday (Sunday night), the cold front associated with the
shortwave moving across the Central Plains will still be lagging
well behind the associated surface low located near the Great
Lakes. This front, extending from the Upper Midwest into North
Texas, is projected to push south of the Red River early Monday
morning. With mid-level ascent mostly displaced well to the
northeast, forcing for ascent will generally be limited to the
surface boundary(ies). 12Z guidance continues to favor a
precipitation-free Memorial Day holiday (NBM PoPs < 10%), at least
until after dark. By the Monday evening, isentropic lift over the
shallow front in addition to ongoing warm air advection may lead
to some chances for showers and a few elevated thunderstorms. We
will also need to monitor any convection developing along the
dryline, which will likely have retreated west towards the Edwards
Plateau as moisture advection continues ahead of the boundary. We
have maintained the low (20% or less) chance for showers and
thunderstorms across Central Texas (generally south of I-20) after
midnight.

Consolidation of an expanding mid-level ridge over the
Intermountain West and the subtropical high over Mexico combined
with troughing over the Great Lakes and Appalachians will result
in northwest flow aloft across the Plains. Ridge-topping
perturbations/shortwaves embedded in the flow aloft in conjunction
with the sharpening dryline to the west and lingering frontal
boundary across Central Texas should provide sufficient forcing
for daily rain/storm chances. This pattern will support rounds of
thunderstorms developing initially over the higher terrain to our
west and northwest during the afternoon and evening tracking south
and east into North and Central Texas overnight and into the
daytime hours. The first shortwave is currently progged to arrive
Tuesday night into Wednesday with additional waves arriving
nightly through the end of the week. Forecast soundings indicate
the environment may support severe weather though the finer
details including location and specific impacts will be difficult
to define at this stage especially for later periods as the
forecast will become increasingly affected by any remnant
boundaries/outflows from previous convection.

Given recent locally heavy rainfall and the potential for
multiple additional rounds of showers and storms next week
isolated flash and urban flooding impacts are also likely,
especially over areas that recently received heavy rainfall. With
regard to the recent bout of heat, as post-frontal dewpoints drop
slightly (upper 50s/60s across North TX and low/mid 70s across
Central TX) and temperatures peak in the low to mid 90s, heat
indices on Monday should be well below Heat Advisory criteria for
all but our southern row of counties. By Wednesday, with the aid
of precipitation and increasingly cloudy skies, highs will
generally be in the 80s region wide. The active pattern looks to
keep this "cool down" in place through the end of the month.

12

&&

.AVIATION... /NEW/
/12z TAFs/

The northern edge of a decaying line of SHRA/TSRA has resulted in
environmental surface winds being ramped up to 50kts plus for a
1-2 hour period at the start of the 12z TAF cycle.

MVFR cigs will continue to impact particularly the eastern D10
airports including DFW through just past daybreak, before veering
surface winds become SW 10-15 kts with subsidence allow VFR
conditions to return.

A backdoor outflow boundary tonight should settle winds down from
the E/NE 5-7 kts which may produce patchy BR/FG, but confidence
is too low to add attm.

05/Marty

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    98  73  94  72  90 /  20   0   0  10  30
Waco                95  71  94  72  90 /  30   0   5  20  30
Paris               91  67  90  66  87 /   5   5   5  10  20
Denton              97  69  92  68  89 /  20   0   0  10  30
McKinney            95  69  91  68  88 /  20   0   0  10  30
Dallas              98  72  94  72  91 /  20   0   0  10  30
Terrell             92  71  91  69  89 /  20   0   5  10  20
Corsicana           93  73  92  73  92 /  10   0   5  20  20
Temple              95  72  95  71  90 /  20   0   5  20  20
Mineral Wells       98  66  93  69  90 /  10   0   0  10  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Monday for TXZ135-145>148-158>162-
174-175.

&&
Hazardous weather outlook, May 26, 2:47 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
247 AM CDT Sun May 26 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270800-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
247 AM CDT Sun May 26 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Another round of isolated to scattered thunderstorms will move across
portions of Central and North Texas west of I-35 this morning.
Isolated large hail and gusty winds will be the primary hazards,
especially west of Hwy 281.

A Heat Advisory is in effect for portions of Central Texas today
through Monday evening. Temperatures in the low to mid-90s are likely
with heat index values in the 102-108 degree range. Take breaks in
the shade and drink plenty of water if you are outside for prolonged
periods of time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
After a brief break from storms during the latter half of the holiday
weekend, storm chances may return as early as Monday evening and
continue daily through the end of the week. The potential for severe
weather remains uncertain at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 26, 4:57 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
457 AM CDT Sun May 26 2024

TXZ130-141>143-261030-
Comanche TX-Mills TX-Erath TX-Hamilton TX-
457 AM CDT Sun May 26 2024

...A strong thunderstorm will impact portions of central Hamilton,
southeastern Erath, northeastern Mills and southeastern Comanche
Counties through 530 AM CDT...

At 457 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gustine, or 13 miles southeast of Comanche, moving east at 60 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamilton, Hico, Gustine, Purves, Lamkin, Alexander, Clairette, Olin,
Priddy, Indian Gap, Duffau, Edna Hill, Newburg, Energy, Pottsville,
Gentrys Mill, Carlton, Fairy, Johnsville, and Hasse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3215 9803 3203 9799 3202 9800 3201 9800
      3196 9796 3168 9786 3159 9860 3187 9862
TIME...MOT...LOC 0957Z 255DEG 50KT 3179 9841

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Langfeld
Special weather statement, May 26, 5:30 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
530 AM CDT Sun May 26 2024

TXZ103-104-118>120-261130-
Collin TX-Denton TX-Tarrant TX-Rockwall TX-Dallas TX-
530 AM CDT Sun May 26 2024

...Strong non-thunderstorm winds will continue through 630 AM CDT...

At 525 AM CDT, very gusty non-thunderstorm winds due to evaporation
of rain showers into a very unstable airmass have been observed
across the Metroplex.

HAZARD...Wind gusts of 50 to 60 mph.

SOURCE...Observations.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand Prairie,
Mesquite, McKinney, Carrollton, Frisco, Denton, Richardson,
Lewisville, Allen, Flower Mound, Mansfield, Rowlett, Euless, and
Desoto.

This includes the following highways...
 Interstate 35 between mile markers 468 and 481.
 Interstate 35W between mile markers 38 and 85.
 Interstate 35E between mile markers 412 and 466.
 Interstate 20 between mile markers 423 and 485.
 Interstate 30 between mile markers 2 and 79.
 Interstate 45 between mile markers 268 and 284.

LAT...LON 3340 9639 3334 9639 3335 9629 3282 9630
      3281 9652 3255 9652 3256 9755 3299 9754
      3299 9740 3343 9738
TIME...MOT...LOC 1030Z 322DEG 2KT 3281 9651

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Langfeld
Local storm report, May 26, 5:41 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
541 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     Non-Tstm Wnd Gst 3 SE Grapevine          32.90N 97.04W
05/26/2024  M63 MPH          Tarrant            TX   ASOS

            KDFW ASOS reported a 63 mph non-thunderstorm
            wind gust.

&&

ML
Local storm report, May 26, 5:42 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
542 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     Non-Tstm Wnd Gst 3 ENE Sansom Park       32.82N 97.36W
05/26/2024  E66 MPH          Tarrant            TX   ASOS

            KFTW ASOS reported a 66 mph non-thunderstorm
            wind gust.

&&

ML
Local storm report, May 26, 5:44 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
544 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     Non-Tstm Wnd Gst 3 WNW Lowry Crossing    33.18N 96.59W
05/26/2024  M70 MPH          Collin             TX   ASOS

            KTKI ASOS reported a non-thunderstorm wind
            gust at 70 mph.

&&

ML
Local storm report, May 26, 5:45 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
545 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     Non-Tstm Wnd Gst 3 ENE Sansom Park       32.82N 97.36W
05/26/2024  M66 MPH          Tarrant            TX   ASOS

            Corrects previous non-tstm wnd gst report
            from 3 ENE Sansom Park. KFTW ASOS reported a
            66 mph non-thunderstorm wind gust.

&&

ML

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland49 min
May 25, 8:34 PM CDTSpecial Weather StatementFWDMontague26 min
May 25, 8:40 PM CDTSevere Thunderstorm WarningFWDCooke, Jack, Montague, Wise65 min
May 25, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Denton, Grayson, Montague, Wise67 min
May 25, 9:40 PM CDTTornado WarningFWDMontague36 min
May 25, 9:56 PM CDTTornado WarningFWDCooke64 min
May 25, 10:30 PM CDTTornado WarningFWDCooke, Denton, Grayson45 min
May 25, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Grayson64 min
May 25, 11:00 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Cooke, Denton, Grayson45 min
May 25, 11:37 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Fannin, Grayson, Hunt38 min
May 26, 12:11 AM CDTTornado WarningFWDCollin, Fannin, Hunt49 min
May 26, 3:12 AM CDTSpecial Weather StatementFWDEastland48 min
May 26, 3:25 AM CDTSevere Thunderstorm WarningFWDComanche, Mills53 min
May 26, 3:54 AM CDTSpecial Weather StatementFWDErath, Hamilton36 min
May 26, 4:47 AM CDTSpecial Weather StatementFWDDallas28 min
May 26, 4:57 AM CDTSpecial Weather StatementFWDHamilton33 min
May 26, 5:30 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Rockwall, Tarrant60 min
May 26, 6:08 AM CDTSpecial Weather StatementFWDCoryell37 min
May 26, 6:55 AM CDTSpecial Weather StatementFWDCoryell50 min
May 26, 7:30 AM CDTSevere Thunderstorm WarningFWDLampasas, Mills33 min
May 26, 7:58 AM CDTSpecial Weather StatementFWDMcLennan32 min
May 26, 8:32 AM CDTSpecial Weather StatementFWDBell28 min
May 26, 8:37 AM CDTRiver Flood WarningFWDCollin7 hr
May 26, 8:50 AM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan25 min
May 26, 9:14 AM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan48 min
May 26, 12:14 PM CDTSpecial Weather StatementFWDRobertson31 min
May 26, 12:36 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson54 min
May 26, 4:06 PM CDTRiver Flood WarningFWDHunt5 hr

Nearby

High Wind Warnings in Texas, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.